# SDR MASA200602478

- Difficulty date: October 23, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 20,957 hours, 15,718 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2702 PHX - CREW REPORTED THAT THE EMERG FLOOR LIGHTS AT ROW 10 ARE INOP.  MX WAS CALLED OUT AND RECONNECTED CONNECTOR ON STRIP LIGHT.
